sexologist-icon
Sexual problem
I was healthy sexual live two month ago. But after taking antidepressant sexual problem stated no erection soft penis testoterone level low .how can I increase my t level
252 Views v

Answers (7)

Like the answers? Chat privately with the doctor of your choice

send TESTOSTERONE report
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Start proper ayurveda medicine.. To get rid of this problem without any side effects... Erection will remain hard.. To enjoy sexual pleasure..
Next Steps
for further information consult me privately
Health Tips
be stress free and take healthy diet ... avoid drinking and smoking... sleep for 8 hours daily..
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Share your test reports will need to analyse them first and then if required we’ll need you to get some tests done. After which we can provide you with medications and treatment for your problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
soft penis and testosterone level low take proper knowledge about this age 54 any other disease and take proper treatment in ayurveda for both problem consult online if you want best result
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
You have not mentioned abt which antidepressant  and we can change antidepressant which are without sexual side effect
Next Steps
consult your Primary Psychiatrist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Are still taking anti depressant Dr Verma Consultant physician  HIV AIDS in govt center and sexually transmitted disease or sex realted problem under NACO
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Chat with me online for same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.